# SDR USAA970032

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 455-485
- Part time: 42,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 6 INCH BY 30 INCH CORROSION AT STATION 455 TO STATION 485 STRINGER 26L SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
